State Feedback Stabilization of Discrete Singular Large-scale Control Systems

Shuiling SUN, Yuanyuan CHEN


Abstract: This paper studies the state feedback stabilization of discrete singular large-scale control systems by using Lyapunov matrix equation, generalized Lyapunov function method and matrix theory. There gives some sufficient conditions for determining the asymptotical stability and instability of the corresponding singular closed-loop large-scale systems while the subsystems are regular, causal and R-controllable. At last, an example is given to show the application of main result.
Key words: Discrete Singular Large-Scale Control System; Asymptotical Stability; Stabilization; Generalized Lyapunov Function; State Feedback


Discrete Singular Large-Scale Control System; Asymptotical Stability; Stabilization; Generalized Lyapunov Function; State Feedback

Full Text:



Dai Li-yi (1986).The Solution, Controllability, and Observability for Discrete Singular Systems. Acta Mathematica Scientia, 9(2), 133-139.

Liang Jia-rong ( 2000). Analysis of Stability for Singular Discrete Systems with Time-delay. Journal of Guangxi University (Nat Sci Ed), 25(3).

Yang Dong-mei, Zhang Qing-ling ( 2004). Singular Systems. Beijing: Science Press.

Zhao Jian-chuan (2008). The Condition and Method of Stability Criterion of Singular Large-scale Systems (Maste Thesrs). Guangdong University of Technology.

Zhang Qing-ling (1997). Decentralized Control and Robust Control for Singular Large-Scale Systems. Northwestern Polytechnical University.

Zhang Qing-ling, Dai Guan-zhong, Xu Xin-he (1998). Analysis and Control of Stability for Discrete Descriptor Systems Via Lyapunov Methods. Acta Automatica Sinica, 24(5):622-625.

Wo Song-lin ( 2004). Stability and Decentralized Control for the Singular Large-Scale Systems (Doctoral Thesis). Nanjing University of Science and Technology, 47-52.

Wo Song-lin, Zou Yun ( 2003). The Asymptotical Stability and Stabilization for Discrete Singular Large-Scale Systems. Systems Engineering and Electronics, 25(10), 1246




  • There are currently no refbacks.

Copyright (c)

Share us to:   


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:;;

 Articles published in Studies in Mathematical Sciences are licensed under Creative Commons Attribution 4.0 (CC-BY).


Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures